# SDR ZZDA2010020

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, STA 200 TO 247, RBL 45, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER DC9 SRM 53-05 FIG 4F.  SEE NR 5204.
